# SDR SWIA2018120445328

- Difficulty date: November 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON LOWER LEADING EDGE SKIN CHAFED AT OBD END. (C-CHECK) RO: 12/1/18.  COMPLIED WITH PERMANENT REPAIR L/H AILERON LOWER LEADING EDGE SKIN REF REO.
